Alert archive / Louisiana / Tornado Warnings in 2013
Tornado Warning 25, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Feb 25, 2013, 3:00 PM CST for Claiborne Parish, Lincoln Parish, Union Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2013, 3:00 PM CST (21:00 UTC)
- Expired
- Feb 25, 2013, 3:45 PM CST
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 114 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 25, 12:26 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
213 WFUS54 KSHV 252100 TORSHV LAC027-061-111-252145- /O.NEW.KSHV.TO.W.0025.130225T2100Z-130225T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 300 PM CST MON FEB 25 2013 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... WESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... WEST CENTRAL UNION PARISH IN NORTH CENTRAL LOUISIANA... SOUTHEASTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA... * UNTIL 345 PM CST * AT 256 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES SOUTHWEST OF BERNICE...OR 10 MILES NORTHWEST OF GRAMBLING...MOVING NORTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT ZION...CORINTH...CORNEY LAKE...LILLIE AND SPEARSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3293 9250 3251 9279 3261 9294 3299 9275 TIME...MOT...LOC 2100Z 209DEG 32KT 3265 9283 $$ 20
3 follow-up statements
202 WWUS54 KSHV 252107 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 307 PM CST MON FEB 25 2013 LAC027-061-111-252145- /O.CON.KSHV.TO.W.0025.000000T0000Z-130225T2145Z/ UNION LA-LINCOLN LA-CLAIBORNE LA- 307 PM CST MON FEB 25 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR CLAIBORNE...LINCOLN AND UNION PARISHES... AT 304 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MOUNT ZION...OR 12 MILES NORTH OF GRAMBLING...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERNICE...CORNEY LAKE...LILLIE AND SPEARSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3260 9274 3268 9286 3299 9275 3293 9250 TIME...MOT...LOC 2107Z 209DEG 32KT 3271 9276 $$ 20
862 WWUS54 KSHV 252126 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 326 PM CST MON FEB 25 2013 LAC027-061-111-252145- /O.CON.KSHV.TO.W.0025.000000T0000Z-130225T2145Z/ UNION LA-LINCOLN LA-CLAIBORNE LA- 326 PM CST MON FEB 25 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR CLAIBORNE...LINCOLN AND UNION PARISHES... AT 322 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR BERNICE...OR 15 MILES SOUTH OF JUNCTION CITY...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNEY LAKE...LILLIE AND SPEARSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3270 9267 3282 9280 3299 9275 3293 9250 TIME...MOT...LOC 2126Z 215DEG 28KT 3283 9266 $$ 20
610 WWUS54 KSHV 252132 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 332 PM CST MON FEB 25 2013 LAC027-061-111-252142- /O.CAN.KSHV.TO.W.0025.000000T0000Z-130225T2145Z/ UNION LA-LINCOLN LA-CLAIBORNE LA- 332 PM CST MON FEB 25 2013 ...THE TORNADO WARNING FOR CLAIBORNE...LINCOLN AND UNION PARISHES IS CANCELLED... ROTATION HAS CONTINUED TO WEAKEN. LAT...LON 3270 9267 3282 9280 3299 9275 3293 9250 TIME...MOT...LOC 2132Z 215DEG 28KT 3287 9263 $$ 20
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 25, 12:42 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Feb 25, 12:42 PM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON FEB 25 2013
.DISCUSSION...
JUST SENT OUT A QUICK UPDATE FOR TORNADO WATCH 42 WHICH IS IN EFFECT
UNTIL 8 PM TONIGHT. LATEST RADAR IMAGERY FROM KLCH INDICATES
SUBSTANTIAL CONVECTION STREAMING NORTHEAST ALONG AND AHEAD OF AN
EASTWARD MOVING DRY LINE ALONG THE WESTERN LOUISIANA BORDER.
TORNADO WATCH COVERS ALL OF OUR LOUISIANA PARISHES AND ADJACENT
TEXAS AND ARKANSAS COUNTIES. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 38 59 35 60 34 / 30 10 10 10 10
MLU 41 57 35 61 36 / 50 10 10 10 10
DEQ 35 52 29 54 29 / 60 20 10 10 10
TXK 37 54 32 56 33 / 50 10 10 10 10
ELD 37 54 32 58 32 / 60 20 10 10 10
TYR 37 57 34 58 34 / 20 10 10 10 10
GGG 37 58 33 59 33 / 20 10 10 10 10
LFK 36 61 35 64 35 / 10 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
ZONES: LAZ001-002-010-017.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: LAZ003>006-011>014-018>022.
OK...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
ZONES: TXZ108>112-124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: TXZ096-097.
&&
05/24Hazardous weather outlook, Feb 25, 11:28 AM CST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1128 AM CST MON FEB 25 2013 ARZ071>073-LAZ001>006-010>014-017>022-TXZ110-124>126-136>138- 149>153-165>167-261730- LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE- LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CAMP-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1128 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE AREA. HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAY BE POSSIBLE WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT. ARZ050-051-059>061-070-OKZ077-TXZ096-097-108-109-111-112-261730- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-MORRIS-CASS- 1128 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE AREA. SOME STORMS MAY PRODUCE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 05
In the hours before
Special weather statement, Feb 25, 1:30 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CST MON FEB 25 2013
ARZ060-061-070-071-252015-
HEMPSTEAD-LAFAYETTE-MILLER-NEVADA-
130 PM CST MON FEB 25 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD...LAFAYETTE...MILLER AND NEVADA...
INCLUDING THE FOLLOWING LOCATIONS...
BLEVINS...EMMET...FULTON...GARLAND...HOPE...LEWISVILLE...
PERRYTOWN...PRESCOTT AND WASHINGTON...
AT 126 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES NORTH OF GARLAND...OR 10
MILES NORTHWEST OF LEWISVILLE...MOVING NORTHEAST AT 60 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
19Special weather statement, Feb 25, 1:37 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CST MON FEB 25 2013
LAZ002>004-252015-
BOSSIER-CLAIBORNE-WEBSTER-
137 PM CST MON FEB 25 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CLAIBORNE...BOSSIER AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
DIXIE INN...DOYLINE...DUBBERLY...HAUGHTON...HOMER...MINDEN AND
SIBLEY...
AT 134 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BOSSIER CITY...
MOVING NORTHEAST AT 55 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
20Local storm report, Feb 25, 1:58 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL SPRINGHILL 33.00N 93.46W
02/25/2013 E1.00 INCH WEBSTER LA TRAINED SPOTTER
&&
EVENT NUMBER SHV1300013
MDVLocal storm report, Feb 25, 2:07 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL WILLISVILLE 33.52N 93.29W
02/25/2013 E1.00 INCH NEVADA AR LAW ENFORCEMENT
&&
EVENT NUMBER SHV1300014
MDVLocal storm report, Feb 25, 2:11 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 3 S BODCAW 33.51N 93.40W
02/25/2013 E1.25 INCH NEVADA AR LAW ENFORCEMENT
&&
EVENT NUMBER SHV1300015
MDVLocal storm report, Feb 25, 2:39 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
239 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FUNNEL CLOUD MARTIN 32.10N 93.22W
02/25/2013 RED RIVER LA BROADCAST MEDIA
&&
EVENT NUMBER SHV1300016
MDVThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 12:26 PM CST | Severe Thunderstorm Warning | SHV | Sabine | 49 min |
| Feb 25, 12:46 PM CST | Severe Thunderstorm Warning | SHV | Caddo | 44 min |
| Feb 25, 1:02 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 43 min |
| Feb 25, 1:13 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 62 min |
| Feb 25, 1:19 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 41 min |
| Feb 25, 1:32 PM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 58 min |
| Feb 25, 1:47 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 28 min |
| Feb 25, 1:54 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 66 min |
| Feb 25, 1:59 PM CST | Severe Thunderstorm Warning | SHV | Webster | 46 min |
| Feb 25, 2:13 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 47 min |
| Feb 25, 2:20 PM CST | Severe Thunderstorm Warning | SHV | Claiborne | 55 min |
| Feb 25, 2:24 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 2 more | 66 min |
| Feb 25, 2:33 PM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 42 min |
| Feb 25, 2:42 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 48 min |
| Feb 25, 2:53 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 52 min |
| Feb 25, 3:18 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 57 min |
| Feb 25, 3:24 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Ouachita, Winn | 66 min |
| Feb 25, 3:31 PM CST | Areal Flood Advisory | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 59 min |
Nearby
Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.